Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Back sugery

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:23 AM in Chronic Pain
Hi This is my first post. I have had leg pain since 2003 and now have numbness and tingling at the base of my tail bone. Since then I have had a plasma disc decompression in 2006 at L3/4,L4/5 and L5/S1, a discectomy at L4/5 in 2007 and again in 2008. I have tried chiro, acupuncture and nerve root blocks all with little or no pain relief. I am scheduled 10/14/08 for an open discectomy/possible fusion at L5/S1. Is anyone taking Lyrica for nerve pain and what kind of side effects have you had. Since I started taking it I can sleep at night but my hair is falling out and I feel like I am in a fog. I feel like I am postponing the inevitable fusion of L4/5 and L5/S1. Has anyone had long term success after this many surgeries?
advertisement

Comments

  • :) hi and welcome to the forum! :H we are here to offer you support and answer what questions we can. several of us are on Lyrica. i take 300mg per day. i have gained 30 pounds which is the biggest side effect besides some memory problems i have noticed.you know there are other nerve pain medications which might be better for you. hair loss can sometimes be caused by stress or even menopause. i was losing my hair and started taking vitamins and supplements and my hair is thicker than ever. of course your doctor knows best and should be consulted about hair loss. i talked to my pharmacist as well. there are vitamins meant just for thicker hair. Jenny :)
  • Lisa I took Lyrica 2 years ago for one month. I felt like I was in a foggy 8} @) tunnel. I could not concentrate or carry on a conversation. I knew what I was doing but not really? Make sense? My husband thought I had totally lost my mind I sorta thought so too. I went to my PM and took my husband with and told the doc what was happening and he said it is a side affect and changed me to Wellbutrin. I've been on it for two years now and do much better with it. Tuffy decision. Definitly tell you doctor and describe how you are feeling. Do it soon if you can. No sense being in any more stress and discomfort than you already are.
  • Yes, I sort of have, I am waiting.
    I don't regret my PLIF's at all.

    I suspect that I wouldn't be smiling today had I not had the surgery but i also expect to be on meds for a long time with an adjusted lifestyle to match.
This discussion has been closed.
Sign In or Register to comment.